# SDR QR9R20220825003

- Difficulty date: August 25, 2022
- Submitted: August 25, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723229693
- Aircraft time: 3,160 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Actuator
- Part number: 41800878001
- Part serial: 891
- Condition: Failed
- Stage of operation: HO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO AP TEST FAILURE. REMOVED AND REPLACED DUPLEX TRIM ACTUATOR LONG. IAW AMM 67-14-00, 4-1. TRIM SYSTEM ADJUSTMENT AND TEST FLIGHT SUCCESSFULLY COMPLETED.
